# SDR AALA201609199031

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 58,625 hours, 21,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 3AC MISSING LENS.  INSTALLED EMERGENCY LIGHT LENS AT SEAT ROW 3AC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
